# SDR 97ZZZX445

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42D
- Make and model: Beech E18S
- Aircraft serial: BA117
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: HCA3
- Condition: Malfunction
- Location: Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN, GREEN LIGHT DID NOT ILLUMINATE.  PILOT THEN CYCLED GEAR AGAIN AND GEAR GREEN LIGHT ILLUMINATED.  A/C LANDED WITH NO PROBLEM.  AIRCRAFT JACKED AND GEAR RETRACTION PERFORMED SEVERAL TIMES.  LANDING GEAR MOTOR WAS CHANGED FOR PRECAUTION.
